# SDR CA000317013

- Difficulty date: March 10, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 50,644 hours
- Engine: Rroyce RB211524B402
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Part number: 2
- Condition: Vibrates
- Location: Fan Balance
- Component: Engine, Rroyce, RB211524
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

(CAN) FAN BALANCED AND VIBRATIONS AT TAKEOFF.  RETUNED WITHIN PARAMETERS.
